A remark on an integral characterization of the dual of BV

Nicola Fusco, Daniel Eli Spector*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In this paper, we show how under the continuum hypothesis one can obtain an integral representation for elements of the topological dual of the space of functions of bounded variation in terms of Lebesgue and Kolmogorov–Burkill integrals.

Original languageEnglish
Pages (from-to)1370-1375
Number of pages6
JournalJournal of Mathematical Analysis and Applications
Volume457
Issue number2
DOIs
StatePublished - 15 Jan 2018

Keywords

  • Bounded variation
  • Dual space
  • Integral representation

Fingerprint Dive into the research topics of 'A remark on an integral characterization of the dual of BV'. Together they form a unique fingerprint.

Cite this